# SDR SWAA100108

- Difficulty date: January 6, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 23,996 hours, 13,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND FWD EEPLS COVER CRACKED.  REMOVED AND REPLACED COVER PER MM.
